Ask an expert
Question

21 Jan 2004

Anul secretions of pus and draining
I have had a medical problem for over 1 year. I had a scope look at my intestines and this was not where the problem was coming from. Aparently there is a sist in the anul membrain and it secreates some pus after a period of time and if you pack it, you will get some draining onto the packing. I have tried to take antibiotics and this helps with the itching and the secreations but dow not cure the problem. If I insert packing I can feel a small lump like a sist, When taking antibiotics this lump is small and not noticable. Is there any kind of a supository I can use. I have no medical insurance at this time to go to a doctors office. There is no burning or problem passing waste. Please help if you can. Thank you.
Answer 482 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Wavewater, the treatment of a perianal abscess is surgery. Taking antibiotics is seldom enough and there isn’t a suppository you can take that will work better than oral antibiotics. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19305 votes
Vote